Positive Solutions for Elliptic Boundary Value Problems with a Harnack-Like Property

  • Toufik Moussaoui Department of Mathematics, E.N.S., P.O. Box 92, 16050 Kouba, Algiers, Algeria.
  • Radu Precup Department of Applied Mathematics, Babe¸s–Bolyai University, 400084 Cluj, Romania.
Keywords: Positive solution, elliptic boundary value problem, elliptic systems, Harnack-like inequality, Krasnosel’skii’s compression-expansion fixed point theorem

Abstract

The aim of this paper is to present some existence results of positive solutions for elliptic equations and systems on bounded domains of ℝN (N ≥ 1). The main tool is Krasnosel’skii’s compression-expansion fixed point theorem.

Published
2008-12-01
How to Cite
[1]
T. Moussaoui and R. Precup, “Positive Solutions for Elliptic Boundary Value Problems with a Harnack-Like Property”, CUBO, vol. 10, no. 4, pp. 109–117, Dec. 2008.